# SDR ASAA0310082

- Difficulty date: March 4, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Hinge Fitting
- Part number: 656717218
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND RT MLG STRUT DOOR HINGE FITTING AT BS 685, WING STATION 114R CORRODED.  REMOVED AND REPLACED FITTING PER SRM.  (M)
